# SDR DALA2025011500338

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3147 FAULT EPSU-EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN. CORRECTIVE ACTION: REMOVED EPSU POWER SUPPLY UNIT 12WL AT PASSENGER CABIN ON UNSERVICEABLE CONDITION AS PER A320 AMM-33-51-38-000-001-A. (0761755)
